MathSciNet Relay Station
MathSciNet bibliographic data
MR616817 35Q10 (58D25 76D05)
Fursikov, A. V. On the question of the unique solvability of a three-dimensional Navier-Stokes system under almost all initial conditions. (Russian) Uspekhi Mat. Nauk 36 (1981), no. 2(218), 207–208.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 07:19:12 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=b7d73d63ec7c876a3d1d8b550bec5b45; path=/; expires=Fri, 11-Jul-2031 07:19:12 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 567 WmsF~:)ċclb$P MsH䤣wv:_=!L5c;nw}ŭzwOKm" J?/(z˻5TVRzyKJ_ѯjd~d#)^sﳖV n cn`4.FENiʄ%BΠex[2ZLQOCt$RfQ#~gpr|=ˉJ~ٗVY$ _-;-gfTj LiBZ=kXrXm*\мiT$pYnJKۤNCP'$)\Lc&ӭKMhllBrKE¦Ĥ%[S1!;1a`a(nP3+TJJj;pod~FhH""{|#;jAη!^~~z;{5fk|?" *܁6T(x\o } G۷puw;GZ2a!>=D_2c)TY,Be-48@* :epsVSMPjֺc$XgQB8և9\0eч c>\rP2c$KjiR;OS)|ԉx+#>tEe&@E|YHYFz_7$gq. XX25`H)&빖W?RWzJUNhrׯ(j-o/r&rkE͍˱]c3;6\|opjn1ˡY.>KLX/*7eh́{5;(^rw "#Ҁ Γ3 R|ixô(82;J6, '3,{a@jB|?OWmr2S~KU ,9Q7;   gæ?{#B (Z}S̚ c8g*&YA^-qnq>?rZbWs : 2![7,ZPi]7rdU_xr,.!ʫZ Ҧ 7>'W UG„4TUeϝ9)9yR)sCUX,\=nS-g`Qx}s~ݿ84/ a ]E,< 0